# SDR CALA2025122412381

- Difficulty date: December 24, 2025
- Submitted: December 24, 2025
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 130,985 hours, 20,278 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 311T3065254
- Condition: Missing
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE PYLON PANEL MISSING, PANEL 446BL, NR 2 ENGINE INBD NACELLE STRUT ACCESS DOOR PANEL, THE PANEL WAS REMOVED DUE TO 2 MISSING FASTENERS.
